Paracetamol Forums

Recently active Paracetamol forums and community discussion threads. Post your question or story about Paracetamol and connect with others who have experience with the same medications. No registration is required and your identity remains anonymous.

Popular Threads



Recently Active Discussions

Page of 16    Next Page     New Thread    RSS Feed
Alaxan Fr Side Effect

My right knee is very painful when I bend it from a straight position and vise versa. It is not swollen. ## Alaxan-FR contains Paracetamol and Ibuprofen, it is a nonsteroidal anti-inflammatory used to treat pain, fever and swelling. Common side effects may include: nausea, drowsiness, headache and stomach pain. Learn more: Are there any comments or questions? ## I am suffering from mild insomnia and whenever I sleep less I feel so tired and I can feel it on my legs etc. I stopped taking sleeping pills cuz it just gets worse and I dont want rely on it. I feel relieved whenever I take alaxan. I take 2 FR actually and its really relieving and it makes me sleep well. But I only do this when I feel very tired and lack of sleep. Is it bad to take 2 FR at the same time? ## Ahmed, the Alaxan-FR...

Updated
Targin (extended release opioid)

I have been on 15mg Targin every 12 hours for nearly 4 years. I have Ehlers Danlos Syndrome and suffer with pain daily. The Targin has worked well, but on two separate occasions, I dropped the tablet without knowing. The second time was yesterday. I was feeling pain, I was stuffed up in the head, nauseous, had a runny nose, etc. I didn't know what was wrong until I found the dropped tablet. I realized that these were signs of dependence and although I have never gotten anything but pain relief, no euphoria or buzzes or whatever they are called, I am pretty sure this counts as an addiction. I was so careful to rarely use my 5mg Endone for breakthrough pain, taking paracetamol first, etc... What would be the easiest way to get off these tablets? Would having one Targin in the morning ...

Updated
What is A7C ??

Hi, What is white oblong or barrel pill with a split in middle; on each side of split is A7C. Nothing on the reverse side. Thanks ## Hello, I believe I have identified your pill as Benylin day tablets (possibly from Ireland). Based on my research, each white (day) tablet contains the following active ingredients: Paracetamol (500 mg) + Pseudoephedrine Hydrochloride (60 mg). Pseudoephedrine is a stimulant, but it is well known for shrinking swollen nasal mucous membranes, so it is often used as a decongestant. It reduces tissue hyperemia, edema, and nasal congestion commonly associated with colds or allergies. Other beneficial effects may include increasing the drainage of sinus secretions, and opening of obstructed Eustachian tubes. The same vasoconstriction action can also result in hy...

Updated
nicip plus paracetamol tablet expiry date

Pls let me know what is the expiry date of nicip plus tablets ## Nicip plus tablet batch no D113228 what is the expire date can you tel ## Name somer Uddin Village latest alga p.o pocket char p.s south samara distribution doubting assam pin no.783127 ## Hello Sandhya, Without knowing the batch number or when the pills were manufactured there is no way I can give you an expiration date for your tablets. If you have the box or bottle that the tablets came in you can call the manufacturer and give them the batch number, from there they will be able to tell you the date that the medication will expire on. Hope this helps and good luck with your search.

Updated
Stil Pane side effects

HI, I AM TAKING 14 STILPANE TABS A DAY & I WANT TO STOP. WHAT SHOULD I DO? I AM A MOTHER AND A WIFE. ## Have you consulted a doctor for assistance? Stilpane contains 370mgs of Paracetamol, 185mgs of Meproamate and 8mgs of Codeine. And if you have been taking that many of them in a day, there are actually 2 possible problems. The Codeine is a narcotic, so it can be habit forming and addicting, a sudden cessation of it, in such instances, will cause withdrawal effects, such as fever, chills, nausea and vomiting. However, the most concerning ingredient, wit your level of usage is actually the Paracetamol, long-term use of just regular amounts can cause liver and kidney damage. Amounts over 4,000mgs in a day can be toxic and, in some cases, this have resulted in death. With the amounts ...

Updated
S3F light blue oval pill

I found a light blue oval shaped pill in my sons room, it is a larger than normal pill with a scribe down the middle on one side and S3F imprinted on twice on the same side as the scribe. The other side is blank.. Please help, I have no idea why it would be in his room or what he is using it for... ## Cold and flu tablets Each Codral* Original Day & Night Cold & Flu night tablet contains paracetamol 500 mg, pseudoephedrine hydrochloride 30 mg, triprolidine hydrochloride 1.25 mg ## Just to confirm, this is a Sudafed Sinus + Allergy & Pain Relief tablet containing a combination of Pseudoephedrine hydrochloride (30mg) + Paracetamol (500mg) + Triprolidine hydrochloride (1.25mg). Tablet Origin: Australia Manufacturer: Johnson & Johnson Pacific Tablet Description: Turquoise, c...

Updated
bioflu and alaxan fr

I take alaxan at 7pm because my body is in pain.. But then i realized its because i have a flu.. So i decided to take bioflu at 12am. Is it ok? ## Hi yes that's perfectly fine. Alaxan is paracetamol and Ibuprofen - Bioflu contains Paracetamol as well used to treat pain and fever and is known to be generally safe even for pregnant women. ## I have done this in the past and I'm still alive! I recently had my annual physical and my results are good. I'm 40. If body ache calls for relief and Alaxan will provide just that, then that's fine. It's not like you're popping one pill after another. And the fact that there's a 5hr interval was good enough, if your symptoms call for it. Often, with health issues you need to weigh the pros and cons as you listen to your bo...

Updated
Bioflu and Decolgen

I have had a cold and cough for the past week so I decided to take both decolgen and bioflu at the same time, but just once and suddenly realized I was a week pregnant... Is it really that bad? ## Hi, i bought the same product on a drugstore today and they told me that taking both drugs at the same time may cause to liver cancer ## Hello Mars, Congratulations! Aaccording to the NIH neither Bioflu nor Decolgen has no observed adverse effects of Paracetamol (Decolgen Forte/Decolgen No-Drowse) on the fetus in humans. This may sound confusing at first but what it more or less means that there isn't enough data currently supporting the fact that this drug harms a fetus. If you are still within the first month of your pregnancy it is unlikely that you have done any substantial damage, how...

Updated
Dolo 650 batch number

Batch number DOBS0164 MFG Aug 2015 Please let me know the expiry date, as that portion has been cut out. ## Dolo 650 , B.No.DOBS0433 I want its expired date? ## I want know if DOLO 650 with a batch number of DOBS 197 can be used or not because the expiry date is not visible? ## DOBS0491 - Is this Dolo 650 batch number genuine?.... If anyone can confirm this, please let me know how to check if the medicine is genuine or not? ## Please find out the expiry date of Dolo -650 is batch number is DOBS0486 ## Paracetamol 650 batch number gmw 055 013 AK manufacture date November 2015 give me expiry date ## B. NO. DOB S0580 - This is the batch number of my dolo 650 medicine. Please inform me as to whether this medicine is expired or not? ## Please give the Manufacturing date & Expiry date of ...

Updated
alaxan fr and bioflu.

Is it safe to drink at the same time? ## Hello, Jerlit! How are you? No, it is not! They both are listed as containing Paracetamol and taking too much of it in a day or in any 8 hour period can result in overdose toxicity, which may be fatal. If you have a cold or flu, the BioFlu should be enough to help, if your doctor approves of your taking. The U.S. FDA lists the typical side effects as possibly including nausea, dizziness, drowsiness and stomach pain. Is there anything else I can help with? ## Hi Jerlit, fact of the matter is Paracetamol (which is the main ingredient for both medicines) is generally safe even to pregnant women - Bioflu contains 500mg of it while Alaxan contains 325mg. Other ingredients are Phenylephrine HCl and chlorphenamine maleate (for Bioflu) and Ibuprofen (for...

Updated
Solvin Cold Side Effects

are there any side effects using solvin cold? ## Solvin-Cold contains the active ingredients Paracetamol, Ambroxol, Phenylephrine and Chlorpheniramine. Learn more Paracetamol details here. Learn more Phenylephrine details here. Learn more Chlorpheniramine details here. Learn more Ambroxol details here. And yes, all medications carry the risk of causing side effects, so you may experience nausea, dizziness and stomach irritation. Is there anything else I can help with? ## My daughter is 2.6 yrs. when we went to medical store we asked for cold syrup. They have given solvin cold. Actually we give her T-mint. Can we use Solvin cold syrup for 2.6 yrs kids. ## Suffering from throat issue and cold. Can I take clavam 625 and solvin cold together. Pl suggest

Updated
polynerv forte

dosage in taking polynerv forte ## just want to know the cure coz i was taking it before ## The dosage is listed as being 2 to 4 tablets, daily, depending on the amount your medical provider will best help you. This medications contains Paracetamol, along with a complex of B vitamins to help with pain, and overall health. The NIH lists the typical side effects as possibly including nausea, dizziness, headache, and stomach irritation. Is there anything else I can help with?

Updated
Alaxan and Solmux for flu treatment

I have the flu. Can I take solmux and alaxan at the same time for flu treatment? If so, how many times a day? ## Solmux contains Carbocisteine and is use to treat cough that is due to excessive sticky phlegm, Alaxan contains Paracetamol and Ibuprofen, it is used to treat pain, fever, and swelling. The NIH liss the typical side effects as possibly including nausea, dizziness, headache, and stomach irritation. As to how often you should take them, and if you should take them together, you should follow the provided instructions. However, you should be aware that these medications will not cure flu, they will only help with some of the symptoms. Is there anything else I can help with? ## My doctor gave me metamox for the flu, but it's not helping and I have been having the flu for more...

Updated
stilpane effect on pregnant woman

hello, if some is pregnante can she use stilpane? ## Im thato a 27 year old n hv discovered that m 11 weeks pregnant but my pregnant got some complications m bleeding and hvng some abdominal pain every day so I went to the gyne n he prescribed me stilpane tablets but now m scared to consume them can I get help.. ## Hello bebe, According to the NHS stilpane contains the active ingredients Paracetamol 320 mg Codeine Phosphate 8 mg Caffeine Anhydrous 32 mg Meprobamate 150 mg. The NHS states that while Paracetamol is typically safe to take while pregnant it is advised to talk with your GP. Consuming more than 200mg of caffeine while pregnant is not advised and is associated with lower birth weights as well as the possibility of leading to further health problems later on in the child's ...

Updated
T Dolo 650 Expiry

Can anyone help me find out the expiration date of my dolo 650. The batch number is DOAD0558. Thank you. ## Hi biju, Unfortunately I am unsure of the batch number of T Dolo 650. The only information I've been able to find is that it contains Paracetamol + Mahacef Plus; which is an antibiotic combination that contains Ofloxacin + Cefixime. In regards to the expiration date, I'm not sure how it works where you live, but in the U.S. prescription medications are required to have an expiration date of 1 year past the date that the medication is filled. They may still be ok to take after 1 year is up, but they will lose their potency. Some expired medications can actually be very dangerous. Sorry I couldn't be of more help, do you have any more questions? ## Please tell me the exp...

Updated
what is accurate tablets

What is acurate tablets used for ## Greetings Fazlin, I'm just reading off of a 40 count box of Acurate tablets. It has the follwing information printed on it. INTENDED USE: Acurate Tablet is used for Headache, Joint pain, Pain killer, Relief of mild to moderately severe pain, Migraine, Apnea of prematurity and other conditions. ACTIVE INGREDIENTS: Paracetamol 450 mg Doxylamine Succinate 5 mg Caffeine 30 mg Codeine phosphate 10 mg POSSIBLE SIDE EFFECTS: Difficulty breathing Dry mouth Feeling of sickness Skin reddening Allergic reactions Shortness of breath SUGGESTED DOSAGE: Adults and children 12 years and older: 2 tablets every 4 hours as needed. Do not exceed 8 tablets per day. Do not use continuously for longer than 10 days without consulting your doctor. I hope this information ...

Updated
what is accurate pills used for

looking for accurate pills, want to know what are they for ## They are listed as containing 450mgs of Paracetamol, 5mgs Doxylamine, 30mgs of Caffeine and 10mgs of Codeine, it is most commonly used to treat migraines and tension headaches. The FDA classifies this medication as a narcotic analgesic, so it has the potential to be habit forming and may cause side effects, such as nausea, dizziness, drowsiness, dry mouth and constipation. Is there anything else I can help with? ## Can acurate tablets be taken if a person is tend to get Stephen Johnson syndrome ## i had a severe headaches the doctor gave accurate pills

Updated
Combiflam Dosage Gap Between Two

How many hours should patients wait in between doses of Combiflame tablet 500mg (Paracetamol + Ibuprofen)? ## This medication combination is usually given to be used every 6 to 8 hours, as needed, for pain. It may cause side effects, such as: nausea, dizziness, stomach irritation and headache. More details: Are there any other questions? ## What is the normal dosage to have combiflam, for arthritis of knee. How often and what strength should I have safely. ## As I stated in my prior post, it is usually taken every 6 to 8 hours, as needed, for pain. What has your doctor advised? It contains 400mgs of Ibuprofen and 325mgs of Paracetamol and both of these can be problematic, if you take too much of them in any 24 hour period. You shouldn't exceed 3,200mgs of the Ibuprofen or 4,000mgs o...

Updated
Tablets Still Pain Side Effects

I drink more or less 40 stilpanes per day. Do I need help or can I qui on my own? ## Stilpane contains 320mgs of Paracetamol, 8mgs of Codeine, 32mgs of Caffeine and 150mgs of Meprobamate and if you have been taking that many, then you may be i serious medical danger and you should see a doctor immediately. Aside from the addiction factor, the Paracetamol can be toxic is taken in amounts over 4gramgs (4,000mgs) in a day and if you are taking 40 of them, then that is 12,800mgs, or 12.8grams, which is way past the toxic level. You may have already caused permanent damage to your liver and other vital organs and need to seek medical attention. Are there any other questions or comments? ## I had a cyct removed from my brain and I am now addicted to still pain. If I do not have the tablets I ...

Updated
What is Flexim Plus used for?

I want flexim-plus for my arthritis pain in my joint. How well will it work for this? ## Hello, Pablo! How are you? This medication is not available in the U.S. It is listed as containing Paracetamol, Diclofenac and Methocarbamol, so it is a muscle relaxant and pain reliever. The FDA lists the typical side effects as possibly including nausea, dizziness, headache, dry mouth, increased risk of bleeding and stomach irritation. These medications are available here separately, though. Is there anything else I can help with? ## If my flexim pills say take 3 times daily how often does it mean? ## This means every eight hours. Say you start at 6 am, you would take it at 2pm and 10 pm. Try to take it at that time and not miss a dose. ## I'm on thyriod and heart medication is flexim plus be ...

Updated

16 pages of forums were found.

Next Page >



Discuss Paracetamol

No registration needed.
Simply fill out the form below.

Discuss: Paracetamol

 *
What are the main keywords of your topic?


 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




5) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 12 December 2018.

We are committed to your privacy.

Copyright © 2005-2018 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA